# SDR HEED089083

- Difficulty date: February 14, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N407XM
- Make and model: Bell 407
- Aircraft serial: 53464
- Aircraft time: 1,093 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 406040400117
- Part serial: A1204
- Condition: Vibration
- Location: Tail Rotor
- Part time: 1,093 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNEXPLAINED TAIL ROTOR VIBRATION AND GRITTY SUBSTANCE IN GEARBOX. REPLACE UNIT.
